# SDR COEA2013071701919

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 27,429 hours, 35,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB08
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT LONGITUDINAL FLOOR SUPPORT JUST FWD OF FRAME 33 IS CRACKED.  REMOVED DAMAGED SECTION AND SPLICED IN A NEW SECTION IAW E.O. 5315-01.
